question-icon

Suggest treatment for side effects of Metronidazole

default
Posted on Mon, 18 Jul 2016
Question: I have been to the dentist and have been prescribed tMetronidazole I have read that they can have serious side effects including hallucinating and a fast heart rate it has scared me and I haven't taken them. is there any danger,?
doctor
Answered by Dr. Divakara (10 minutes later)
Brief Answer:
You can take it.

Detailed Answer:
HI

Thanks for posting your query.

See, every drug comes with side effects but the probability of each and every person having side effects is very low. I have prescribed this drug for many of my patients and it is quite safe.

I am not telling that the side effects mentioned are false. Some people do experience these side effects , but the chances are extremely less. Moreover the chances of having serious side effects are extremely low. Moreover the mention of these side effect profile on these drugs is not to scare you or not to make you avoid the drug. It is just to make you more alert and cautious that in case any side effect happens you need to stop the drug and revert back to your doctor.

So my recommendation is to start using it .

Hope this information was useful to you.
Any clarifications feel free to ask.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for side effects of Metronidazole

Brief Answer: You can take it. Detailed Answer: HI Thanks for posting your query. See, every drug comes with side effects but the probability of each and every person having side effects is very low. I have prescribed this drug for many of my patients and it is quite safe. I am not telling that the side effects mentioned are false. Some people do experience these side effects , but the chances are extremely less. Moreover the chances of having serious side effects are extremely low. Moreover the mention of these side effect profile on these drugs is not to scare you or not to make you avoid the drug. It is just to make you more alert and cautious that in case any side effect happens you need to stop the drug and revert back to your doctor. So my recommendation is to start using it . Hope this information was useful to you. Any clarifications feel free to ask. Regards.